U. Biccari Boundary controllability for a one-dimensional heat equation with a singular inverse-square potential, Math. Control Relat. F., Vol. 9, No. 1 (2019), pp. 191-219, DOI: 10.3934/mcrf.2019011
Abstract: We analyse controllability properties for the one-dimensional heat equation with singular inverse-square potential . For any , we prove that the equation is null controllable through a boundary control acting at the singularity point . This result is obtained employing the moment method by Fattorini and Russell.